# SDR QXEA2011021400153

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,986 hours, 10,728 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 6007045
- Part serial: 0182
- Condition: Malfunctioned
- Location: Brakes
- Part time: 9,968 hours, 10,722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE APPLICATION  SEEM NORMAL EARLY IN LANDING ROLL (HIGHER SPEEDS) BUT AS THE ACFT SLOWS TO MAKE A TURN OFF AND BRAKE APPLICATION IS A BIT HARDER, ANTI SKID SEEMS TO CYCLE, GRABBING THE BRAKES THEN RELEASING, THEN SEVERAL CYCLES MAKING TURN OFF'S DIFFICULT.  PLACED THE ANTI-SKID SYS ON MEL 32-40-2.  CLEARED 2/11 BY: C/W GVI OF MLG HUB CAPS & WHEEL SPEED GEN'S WITH NO DEFECTS NOTED. C/W GVI OF BRAKES WITH NO DEFECTS NOTED REPLACED ANTI-SKID CONTROL BOX IAW 32-46-01 FOR PRECAUTIONARY MEASURES.  CHECKS GOOD.  RETURNED TO SERVICE.
